# SDR ASAA2025091661219

- Difficulty date: September 16, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810189
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT - STA 951 - FLOOR PANEL 242AF WITH 2 INSERTS WITH CORROSION. GROUNDED - YES. EVALUATED FLOOR PANEL 242AF P/N 144A5810-189 FOUND DAMAGE TO BE OUT OF LIMITS REQUIRES FABRICATE NEW PANEL IAW ASA B737-900ER SRM 53-40-50-01-0 AND SRM 53-00-50-1A-1. FABRICATED NEW PANEL IAW ASA B737-900ER SRM 53-00-50-2R-0 AND SRM 51-40-02 AND DWG 144A5810 REV A.
